# SDR SWIA202266452

- Difficulty date: August 15, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N120SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000425
- Aircraft time: 21,240 hours, 11,711 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD CF I SEAT TRACK HAS MULTIPLE AREAS OF GOUGES FROM FR24 TO FR34 AS MARKED     (C-CHECK RO 9/11/2022)    REMOVED AND REPLACED R/H INBOARD CF I SEAT TRACK FROM FR23 TO FR34 REF SRM 51-40-08. REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK PERFORMED.
